MathSciNet Relay Station
MathSciNet bibliographic data
MR1443102 (98e:90142) 90C29 (49N15)
Song, W. Lagrangian duality for minimization of nonconvex multifunctions. J. Optim. Theory Appl. 93 (1997), no. 1, 167–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement